# SDR CA120720009

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 5200 · Doors
- Part: Roller
- Part number: Z1431800090
- Condition: Broken
- Location: Canopy
- Part time: 11,749 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A WELD ON A CANOPY ROLLER BEARING SHAFT FAILED AND THE BEARING AND SHAFT ASSY FELL ONTO THE RAMP.  THE ASSY WAS DISCOVERED BY ITSELF DURING GROUND HANDLING AND IT TOOK SOME TIME TO DETERMINE WHICH ACFT IT CAME FROM.  THE LOSS OF THIS BEARING FROM ITS POSITION DID NOT SEEM TO AFFECT THE OPERATION OF THE CANOPY.
